# SDR 95ZZZX5876

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32719
- Make and model: Boeing 727224
- Aircraft serial: 20388
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Header
- Condition: Corroded
- Location: C3 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR HEADER OVER C-3 DOOR OPENING HAS SEVERE EXFOLIATING CORROSION AT FWD END AND CENTER, BS 1090 TO BS 1010.  ALSO, GUSSET AT BS 1090 BULGING AND HAS POPPED RIVETS.  FOUND DURING C-7 INSPECTION.  REMOVED CORRODED PARTS.  FABRICATED NEW PARTS IAW SRM 51-20-1 AND SRM 51-30-1.
